International Journal of Trichology International Journal of Trichology
 Print this page Email this page Small font sizeDefault font sizeIncrease font size
 
 
  Home | About IJT | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submission | Subscribe | Advertise | Contact us | Login   
 
CASE REPORT
Year : 2019  |  Volume : 11  |  Issue : 6  |  Page : 236-237

Diffuse alopecia areata associated with weight-loss pills


1 Skingroup, Private Dermatology Practice, San Pedro Garza Garcia, Nuevo Leon, Mexico
2 General practitioner, San Pedro Garza Garcia, Nuevo Leon, Mexico

Correspondence Address:
Dr. Sonia Chavez-Alvarez
Rio Tamazunchale 417, Colonia Del Valle 66220, San Pedro Garza García, Nuevo León
Mexico
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijt.ijt_101_19

Rights and Permissions

Alopecia associated with ingestion of amphetamines has been reported occasionally. These drugs may act as a triggering factor to develop diffuse alopecia. We present a case of alopecia areata possibly linked to the ingestion of amphetamines. This case may provide evidence that amphetamines can also be a cause of alopecia areata in susceptible individuals. We intend to awaken an interest in the medication history of patients presenting with sudden diffuse alopecia areata.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1071    
    Printed66    
    Emailed0    
    PDF Downloaded22    
    Comments [Add]    

Recommend this journal